Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Stomach pain when eating, diarrhea, nausea. Tried pepto and gas relief medication. GERD or gall bladder problem?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I have been experiencing diarrhea for most of 2 and a half months. I have had days where I've had pain in the top of my stomach that increases when I eat. It doesn't always hurt, and there is no particular foods that make it worse.( I did food eliminations ie glutin, and dairy). Somedays I can eat normally with minimal pain and the next I can eat the same food and with 10 minutes be hunched over running toward the bathroom..Somedays I have diarrhea once a day others 3. Also, I have bouts of nausea throughout the day, and many mornings when I wake up. I've tried pepto and gas-relief meds, with failed relief. I'm thinking GERD or gallbladder...
Posted Tue, 11 Sep 2012 in Digestion and Bowels
Answered by Dr. Ram Choudhary 39 minutes later

Thanks for writing in to Heathcare Magic!
The GERD or gall bladder are unlikely in your case.
GERD is constant heart burn but no diarrhea, gall stones- pain but no diarrhea.
Likely cause for your symptoms is a gut infection, IBS or Thyroid problem.
I would like you to avoid spicy, fried foods for about a month, avoid Coffey and smoking meanwhile.
You should have a CBC, RFT, Thyroid profile and a stool examination
You can take an Ofloxacin & Ornidazole course BD for 5days in supervision of your physician; if bacterial/parasitic overgrowth is a cause you would get relief.
Please revert with the reports

If you have any further query please let me know I would try to answer it for you.

Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor